Pacific Journal of Mathematics

Classes of definite group matrices.

R. C. Thompson

Article information

Source
Pacific J. Math., Volume 17, Number 1 (1966), 175-190.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994737

Mathematical Reviews number (MathSciNet)
MR0201455

Zentralblatt MATH identifier
0146.04101

Subjects
Primary: 15.30

Citation

Thompson, R. C. Classes of definite group matrices. Pacific J. Math. 17 (1966), no. 1, 175--190. https://projecteuclid.org/euclid.pjm/1102994737


Export citation

References

  • [1] G. Higman, Theunits of group rings, Proc. London Math. Soc. 46 (1940), 231-248.
  • [2] M. Kneser, Klassenzahlen definiter Quadratischer Formen, Archiv der Math. 8 (1957), 241-250.
  • [3] M. Newman, Circulant quadratic forms, Report of the Institute in the theory of numbers, Boulder, Colorado (1959), 189-193.
  • [4] M. Newman and O. Taussky, Classes of definite unimodularcircuants, Canad. Math. J. 9 (1956), 71-73.
  • [5] O. T. O'Meara, Introductionto quadratic forms, Academic Press, New York, 1963.
  • [6] O. Taussky, Matrices of rational integers, Bull. Amer. Math. Soc. 66 (1960), 327-345.
  • [7] R. C. Thompson, Normal matrices and the normal basis in abelian numberfields, Pacific J. Math. 12 (1962), 1115-1124.
  • [8] R. C. Thompson Unimodulargroup matrices with rational integers as elements, Pacific J. Math. 14 (1964), 719-726.